Alert archive / New York / Wind Advisories in 2022

Wind Advisory 8, NWS Albany, NY

April 18, 2022Columbia County, Dutchess County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at Apr 18, 2022, 2:38 PM EDT for Columbia County, Dutchess County, Rensselaer County, New York; Bennington County, Vermont; Berkshire County, Massachusetts. It took effect at Apr 18, 2022, 7:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2022, 2:38 PM EDT (18:38 UTC)
In effect from
Apr 18, 2022, 7:00 PM EDT
Expired
Apr 19, 2022, 6:00 AM EDT
In force
11 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Dutchess County, NY, Rensselaer County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 54 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS71 KALY 181838
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
238 PM EDT Mon Apr 18 2022

MAZ001-025-NYZ054-061-066-VTZ013-190245-
/O.NEW.KALY.WI.Y.0008.220418T2300Z-220419T1000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Eastern Dutchess-Bennington-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, 
Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, 
and Pownal
238 PM EDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
TUESDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...In Vermont, Bennington County. In New York, Eastern 
  Rensselaer, Eastern Columbia and Eastern Dutchess Counties. In 
  Massachusetts, Northern Berkshire and Southern Berkshire 
  Counties.

* WHEN...From 7 PM this evening to 6 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...East to southeast winds will increase to 15
  to 25 mph early this evening with stronger gusts. Areas near the
  west slopes of the Taconics, Berkshires and Green mountains, 
  and higher terrain, will see the strongest winds, with gusts as 
  high as 50 mph. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MSE
3 follow-up statements
512 
WWUS71 KALY 190212
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1012 PM EDT Mon Apr 18 2022

MAZ001-025-NYZ054-061-066-VTZ013-191000-
/O.CON.KALY.WI.Y.0008.000000T0000Z-220419T1000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Eastern Dutchess-Bennington-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, 
Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, 
and Pownal
1012 PM EDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...In Vermont, Bennington County. In New York, Eastern 
  Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In 
  Massachusetts, Southern Berkshire and Northern Berkshire 
  Counties.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...East to southeast winds will increase to 15
  to 25 mph overnight with stronger gusts. Areas near the west
  slopes of the Taconics, Berkshires and Green mountains, and
  higher terrain, will see the strongest winds, with gusts as high
  as 55 mph. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
445 
WWUS71 KALY 190818
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
418 AM EDT Tue Apr 19 2022

MAZ001-025-NYZ054-061-066-VTZ013-191000-
/O.CON.KALY.WI.Y.0008.000000T0000Z-220419T1000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Eastern Dutchess-Bennington-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, 
Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, 
and Pownal
418 AM EDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...East winds 20 to 25 mph with gusts up to 55 mph.

* WHERE...In Vermont, Bennington County. In New York, Eastern 
  Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In 
  Massachusetts, Southern Berkshire and Northern Berkshire 
  Counties.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
804 
WWUS71 KALY 191008
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
608 AM EDT Tue Apr 19 2022

MAZ001-025-NYZ054-061-066-VTZ013-191115-
/O.EXP.KALY.WI.Y.0008.000000T0000Z-220419T1000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Eastern Dutchess-Bennington-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, 
Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, 
and Pownal
608 AM EDT Tue Apr 19 2022

...WIND ADVISORY HAS EXPIRED...

The threat for east to southeast wind gusts up to 55 mph has
diminished over the southern Greens, Berkshires and the Taconics.
The Wind Advisory has expired.  

$$

TAW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Apr 18, 2:31 PM EDT, 7 minutes earlier.

Area forecast discussion, Apr 18, 2:31 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
231 PM EDT Mon Apr 18 2022

.SYNOPSIS...
A coastal low will move up the East Coast and bring rain and
snow to the region tonight into tomorrow. Heavy wet snow is
likely west of the Hudson River Valley, especially the higher
terrain and over the southern Greens and Berkshires with lower
amounts in valley areas. The precipitation will transition to
scattered rain and snow showers Tuesday morning as the low
pressure system moves into southern Quebec. Rain and snow
showers will end Tuesday night, as high pressure builds in for
the mid week with cooler than normal temperatures continuing.

&&

.NEAR TERM /THROUGH TONIGHT/...
A winter storm warning is in effect for the Catksills,
Helderbergs, southern Adirondacks and northern Saratoga county
above 1500 feet until early afternoon Tuesday. A winter weather
advisory is in effect for the Berkshires, Green Mountains,
southern Warren county and the Mohawk Valley tonight through
Tuesday morning. A high wind advisory is in effect tonight for
the west slopes of the Taconics southern Vermont to eastern
Dutchess county NY.

Clouds are overspreading the area this afternoon ahead of low
pressure organizing along the North Carolina coast. The closest
precipitation is over central Pa, where snow is falling over the
mountains and rain is spreading north into the Susquehanna
Valley. An area of moderate to heavy precipitation will
overspread our area later this evening as surface low pressure
tracks from the Delmarva Peninsula northeast to western Long
Island early Tuesday morning. As the surface low moves north a
50-60 kt low-level southeasterly jet and strong low-to- mid-
level frontogenesis will lift north up the east coast.
Precipitation will start as rain in all areas as temperatures
have risen into the mid 40s to mid 50s this afternoon. However
there will be substantial cooling as the strong lift moves north
across the area later this evening and into the overnight.

Once moderate to heavy precipitation develops, the precipitation
will change to snow over higher elevations. Higher elevations
west of the Hudson River will have several inches of snow by
Tuesday morning, and a winter storm warning is in effect for
those areas. Over higher terrain east of the Hudson River the
precipitation will also change to snow, however the track of the
surface low near those areas will bring enough warming aloft to
change the precipitation back to snow after a short period. A
few inches of snow will fall in those areas, but accumulations
will be less than further west. Meanwhile, in the Hudson
Valley, a brief change to wet snow appears likely during the
peak of the precipitation rates late tonight, with a quick
slushy coating of snow expected. The Mohawk Valley will also see
a change to snow, but with lower accumulations than surrounding
higher elevations.

Finally, gusty east-southeast winds may become an issue tonight
along the west slopes of the Taconics. Easterly winds at 40 to
60 kts could become trapped under an inversion near the tops of
the Taconic ridges which could result in localized wind gusts as
high as about 50 mph.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Steady precipitation will lift north across the area early
Tuesday and will be north of the Hudson Valley and west central
New England by mid- morning Tuesday as a fast-moving dry slot
moves north across the area. Farther west, a band of heavier
snow may pivot and remain over the northwest Catskills, central
and western Mohawk Valley and southern Adirondacks into the
afternoon on the west side of the low- level cyclone that will
be departing to the northeast. Additional accumulations can
occur in these areas, especially over higher terrain, however
for areas further to the east any accumulating snowfall will be
over by mid- morning Tuesday. After a break in the precipitation
for most areas, scattered rain and snow showers will redevelop
as the upper low tracks across southern Quebec while surface low
pressure moves off to the north of the region. Temperatures
Tuesday afternoon will climb to the 40s in most areas so no
additional snow accumulations are expected after noon.

A few light sprinkles or flurries will persist over higher
terrain into Tuesday evening, otherwise skies will become clear
to partly cloudy. Temperatures will be near normal for mid-April
with lows in the 30s. High pressure will build across the mid-
Atlantic on Wednesday, bringing dry weather with temperatures
still a bit below normal. Highs will range from the mid 40s over
the north country and highest elevations, to the mid 50s in the
mid-Hudson Valley.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Guidance is in good agreement with the longwave pattern that it will
amplify late in week into the weekend as a potent short wave moves
in over the West Coast.

Wednesday/Wednesday night: Heights rise across the Northeast and
surface high builds in as a storm departs bringing fair weather back
to the region. It will be cool with below normal temperatures
despite sunshine. The upper ridge axis expected to crest over region
Wednesday night as the surface high begins to shift off to the east.
Breezy winds during the day will diminish quickly by late in the
day/early evening. With clear skies temperatures should quickly drop
in the evening. Clouds will be on the increase during the overnight
and with a light southerly return flow begin to develop temperatures
will stabilize then begin to rise late.

Thursday/Thursday night: The ridging will quickly move off to the
east as the pattern is progressive and a short wave trough and its
associated low will pass to our north. The system fronts will cross
the region bringing clouds and chances for rain showers. The better
convergence and moisture advection will occur across the
northwestern half of the forecast area and that's where the better
chances for showers will be especially as your move northwestward.
Temperatures are expected to be near seasonable, falling just a bit
short but after the cooler weather should feel good. Not as cold
Thursday night with lows in 30s and 40s.

There is agreement ridging will amplify downstream of the deepening
trough late in the week into the weekend. Guidance does develop an
upper level low over the Northern Plains, however there are
differences in the timing and evolution of this feature.

Friday/Friday night: Fair and milder with seasonable temperatures
with ridging building in at the surface and heights gradually rising
aloft as trough exits. Highs in the 60s below 1000 feet with 50s
above that and any 40s limited to above 2000 feet across the
southern Adirondacks and southern Green Mountains. Lows from the
upper 20s to lower 40s.

Weekend: Mainly fair weather expected with surface ridge across the
region weakening and upper ridging building in. Seasonable
temperatures with highs in the 50s and 60s and lows in the 30s and
40s.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
High pressure at the surface high and the upper level ridge over the
region will shift off to our east quickly this afternoon. Clouds
will be on the increase this afternoon with mainly high level cirrus
clouds. However, conditions will quickly deteriorate to MVFR early
in the evening as precipitation associated with a coastal storm
moving up the east Coast overspreads the area. Initially rain will
occur however snow will mix in at KGFL, KALB and KPSF overnight
while plain rain is expected to continue through the night at KPOU.
Conditions are expected to lower to IFR by late in the TAF period.

An east-southeast flow will develop and increasing this afternoon
becoming gusty especially at KPSF where winds will be stronger. Flow
will become more easterly in the evening the coastal low gets closer
and shift to the northeast then north as the low reaches the local
area. Winds will remain the strongest at KPSF with gusts up to 30
knots expected.

Outlook...

Tuesday Night: Low Operational Impact. Breezy. Slight Chance of SHRA.
Wednesday: Low Operational Impact. Breezy. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Breezy. Slight Chance of SHRA.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A coastal low will move up the East Coast and bring rain and
snow to the region tonight into tomorrow. Heavy wet snow is
likely west of the Hudson River Valley, especially the higher
terrain and over the southern Greens and Berkshires with lower
amounts at valley locations. The precipitation will transition
to scattered rain and snow showers in the afternoon, as the low
pressure system moves into southern Quebec. Rain and snow
showers will diminish Tuesday night, as high pressure builds in
for the mid week.

The RH values will rise to near 100 percent late tonight into
Tuesday morning in the rain and snow. The minimum relative
humidity values Tuesday afternoon will be 50 to 80 percent.

The winds will increase from the northeast to southeast tonight
to 15 to 25 mph. Some gusts as high as 50 mph could occur along
the west slopes of the Taconics near the eastern border of New
York. The winds will shift to the west to northwest at 10 to 20
mph Tuesday afternoon.

&&

.HYDROLOGY...
Some within bank rises will occur in the ALY HSA tonight
through Tuesday, but flooding is not expected at this time.

A complex storm system will impact the area tonight through
Tuesday. At this time, total rain or liquid equivalent amounts
of three quarters of an inch to an inch and a half are are
expected. Some orographic enhancement in the eastern Catskills,
southern Greens, and the east/southeast facing slopes of the
Adirondacks is expected due the low pressure track and the east
to southeast flow.

The precipitation is expected to fall mostly as snow across the
higher terrain above 1500 feet. At this time,the MMEFS ensemble
river forecasts do not indicate flooding would occur in the ALY
HSA. Cooler temperatures and moderate to heavy snowfall amounts
especially west of the Hudson River and Lake George and also
over the southern Greens and Berkshires should slow down run
off. Some within bankfull rises are possible on some of the
main stem river points.

Drier weather will return for the mid week allowing rivers and
flows to recede.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Storm Warning from 6 PM this evening to noon EDT
     Tuesday for NYZ047-051-058-063.
     Winter Weather Advisory from 8 PM this evening to noon EDT
     Tuesday for NYZ039-040-048-083.
     Winter Storm Warning from 8 PM this evening to 2 PM EDT
     Tuesday for NYZ032-033-038-041-042-082.
MA...Winter Weather Advisory from 8 PM this evening to 11 AM EDT
     Tuesday for MAZ001.
VT...Winter Weather Advisory from 8 PM this evening to 11 AM EDT
     Tuesday for VTZ013-014.

&&

SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...IAA
AVIATION...Speciale
FIRE WEATHER...MSE
HYDROLOGY...MSE
Hazardous weather outlook, Apr 18, 5:35 AM EDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
535 AM EDT Mon Apr 18 2022

CTZ001-013-MAZ025-NYZ043-049-050-052>054-059>061-064>066-084-VTZ015-
191100-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southern Washington-Eastern Windham-
535 AM EDT Mon Apr 18 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
the southern Berkshires of western Massachusetts, the Taconics,
Capital Region, mid Hudson Valley and Washington County in eastern New
York and eastern Windham County in southern Vermont.

.DAY ONE...Today and tonight.

A storm system will affect the area tonight into Tuesday morning
with a mix of rain and snow expected. Light wet snowfall
accumulations are possible especially over 1000 feet in elevation,
which could result in slippery travel conditions.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A storm system will affect the area tonight into Tuesday morning
with a mix of rain and snow expected. Light wet snowfall
accumulations are possible especially over 1000 feet in elevation
which could result in slippery travel conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York.

MAZ001-VTZ013-014-191100-
Northern Berkshire-Bennington-Western Windham-
535 AM EDT Mon Apr 18 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for the northern Berkshires of western
Massachusetts and Bennington and western Windham Counties in southern
Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York.

NYZ039-040-048-083-191100-
Southern Fulton-Montgomery-Western Schenectady-Southeast Warren-
535 AM EDT Mon Apr 18 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON
EDT TUESDAY...

This Hazardous Weather Outlook is for the central Mohawk Valley,
western Schenectady and southeast Warren Counties in eastern New
York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York.

NYZ047-051-058-063-191100-
Schoharie-Western Albany-Western Greene-Western Ulster-
535 AM EDT Mon Apr 18 2022

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
TUESDAY...

This Hazardous Weather Outlook is for the eastern Catskills,
Helderbergs and Schoharie Valley in eastern New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York.

NYZ032-033-038-041-042-082-191100-
Northern Herkimer-Hamilton-Southern Herkimer-Northern Saratoga-
Northern Warren-Northern Fulton-
535 AM EDT Mon Apr 18 2022

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for the southern Adirondacks and
the western Mohawk Valley in eastern New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:39 AM EDTWinter Storm WarningALYAlbany, Fulton, Greene, Hamilton, Herkimer, Saratoga and 3 more34 hr
Apr 18, 3:39 AM EDTWinter Weather AdvisoryALYAlbany, Fulton, Montgomery, Rensselaer, Saratoga, Schenectady and 2 more32 hr

Nearby

Wind Advisories in New York, 2022Wind Advisories in Vermont, 2022Wind Advisories in Massachusetts, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.